# SDR CA020405005

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-42
- Aircraft time: 6,389 hours
- Engine: Pwa PT6A41
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN620A
- Condition: Cracked
- Location: Mgl Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN WHEEL ASSEMBLY TIRE REPLACEMENT, THREE TIE BOLTS OUT OF EIGHT SHEARED WHEN RECOMMENDED TORQUE WAS APPLIED. PRIOR TO ASSEMBLY ALL BOLTS WERE VISUALLY INSPETED AND NO EVIDENCE OF CRACKS WERE NOTED. ALL EIGHT BOLTS WERE REPLACED.
